Top answers from doctors based on your search:
Disclaimer

Can I do mushrooms if had seizure in the past

A 27-year-old member asked:
Dr. Carla Enriquez
49 years experience Pediatrics
Absolutely: Psilocybin is the hallucinogenic ingredient in 'shrooms. It as bad as lsd or mescaline. Avoid using it.
Dr. Mohammed Younus
30 years experience Psychiatry
They can: Although not well studied for incidence of seizures, all psychoactive drugs especially used in recreation decrease seizure threshold and predispose on ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 20-year-old female asked:
Dr. Rada Ivanov
30 years experience Pulmonary Critical Care
Yes: A seizure from anything can cause brain damage. There is nothing you can do but wait, not use any more mushrooms or any other recreational drugs, take ... Read More
4
4 thanks
A 25-year-old female asked:
Dr. Charlene Sojico
40 years experience Pediatrics
Need more detailed: History. May need to be seen by neurologist. Please consult with your pediatrician if this is necessary.
Dr. Bennett Machanic
51 years experience Neurology
Sleep disorder: A condition termed paroxysmal limb movements in sleep may explain the problems, and usually febrile seizures are isolated events without recurrence as ... Read More
A 30-year-old male asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at ... Read More
A 27-year-old male asked:
Dr. Patricia Foster
43 years experience Psychiatry
Severe: Get help with your alcohol abuse before it's too late. Alcohol is taking a toll on your brain and other parts of your body too. No money? No excuse - ... Read More
1
1 thank
A 30-year-old male asked:
Dr. John Baker
13 years experience Neurology
Sz: It could lower seizure threshold but minimally. May not cause any problems too.
A 30-year-old male asked:
Dr. Larry Lutwick
48 years experience Infectious Disease
Not seizure...: But the drug can increase the half life of Dilantin so potentially toxic levels of Dilantin could occur.
A 63-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Alcohol: Must be tough for you. Yes, she should go to the hospital now but then she needs to get involved in a program for persons with an alcohol problem, eve ... Read More
A 18-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Many reasons: Any type of brain problem may result in a abnormal area which becomes a nidus for seizure activity. Causes include head injury, brain infections, bra ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month